Lancaster EPrints

Controllable forms for stabilising pole assignment design of generalised bilinear systems

Taylor, C. James and Chotai, Arun and Burnham, Keith J. (2011) Controllable forms for stabilising pole assignment design of generalised bilinear systems. IEE Electronics Letters, 47 (7). pp. 437-439. ISSN 0013-5194

[img]
Preview
PDF - Submitted Version
Download (105Kb) | Preview

    Abstract

    Bilinear structures are able to represent nonlinear phenomena more accurately than linear models, and thereby help to extend the range of satisfactory control performance. However, closed loop characteristics are typically designed by simulation and stability is not guaranteed. In this reported work, it is shown how bilinear systems are a special case of the more general state dependent parameter (SDP) model, which can subsequently be utilised to design stabilising feedback controllers using a special form of nonlinear pole assignment. To establish the link, however, an important generalisation of the SDP pole assignment method is developed.

    Item Type: Article
    Journal or Publication Title: IEE Electronics Letters
    Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
    Departments: Faculty of Science and Technology > Engineering
    Faculty of Science and Technology > Lancaster Environment Centre
    ID Code: 39994
    Deposited By: Dr C. James Taylor (Engineering)
    Deposited On: 04 Apr 2011 08:53
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Apr 2014 22:04
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/39994

    Actions (login required)

    View Item